MAUDE Adverse Event Report: Inari Medical, Inc. Triever20 Curve, 20Fr, 105cm; Peripheral Mechanical Thrombectomy With Aspiration

Inari Medical, Inc. Triever20 Curve, 20Fr, 105cm; Peripheral Mechanical Thrombectomy With Aspiration
Model Number 21-201
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2026
Type of Reportable Event Malfunction

Brand Name
Triever20 Curve, 20Fr, 105cm
Common Device Name
Peripheral Mechanical Thrombectomy With Aspiration
Manufacturer (Section D)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
+1(949)413-2147
MDR Report Key50130636
Report Number3020347218-2026-00057
Device Sequence Number5598847
Product Code QEW
UDI-Device Identifier00810123710522
UDI-Public(01)00810123710522(17)280526(10)26050041
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K231848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-201
Device Catalogue Number21-201
Device Lot Number26050041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/05/2026
Supplement Date Received by ManufacturerNot provided
07/05/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/21/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale